# SDR CALA2024010800048

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N27266
- Make and model: Boeing 737-8
- Aircraft serial: 66597
- Aircraft time: 7,198 hours, 2,578 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 632160664
- Part serial: 474
- Condition: Failed
- Location: Eng#2
- Part time: 12,428 hours, 4,096 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ENG ANTI-ICE COWL VALVE LIGHT IS ON AT MORE THAN 28000 FEET ENG 2 COWL VALVE LIGHT REMAINS ILLUMINATED WHEN SWITCHED TO ON AT FL300 T/S PER FIM 30-21 TASK 810 FOUND #2 ENG ANTI ICE VALVE FAILED, REMOVED AND REPLACE VALVE REF AMM 30-21-11-000-801 AND 30-21-11-400-801 UPTO AND INCLUDING STEP H.(6)(C). REQUIRES INSTALLATION TEST PER STEP I. PARTS USED: 42-3021-9-0001,QTY VALVE, ANTI-ICE OFF 42-3021-9-0001 0474 ON 42-3021-9-0001 0424 VALVE, ANTI-ICE OFF 42-3021-9-0001 0474 ON 0000 :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1040632 SN OFF 0474 PERFORMED #2 ENG COWL ANTI ICE VALVE INSTALLATION TEST PER AMM 30-21-11-400-801 STEP I, OPS AND LEAK CHECKS GOOD. #2 ENG COWL VALVE LIGHT WORKS NORMAL.
